# SDR GTIA2025122239219

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 53,416 hours, 24,574 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED,  JUST BEFORE APPROACH FA CALLED TO REPORT  FUMES IN FRONT AND BACK OF CABIN.  PERFORMED ODOR IDENTIFICATION IAW TSM 05-50-00-810-831-A. SUSPECT PACK 1 TO BE CAUSE OF ODOR.
